It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-10-2012, 08:05 AM   #1
Senior Veteran
(female)
 
Flutterbye77's Avatar
 
Join Date: Mar 2008
Location: Greenwood Village, Colorado
Posts: 966
Flutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB UserFlutterbye77 HB User
dry eyes?

My vision suddenly started to get blurry in the past couple months reading cell phone texts, computer text etc.... My doctor said it's dry eye. I have no started the restatis yet, he prescxribed it 3 weeks ago. Burt eye drops are not helpin gme see clear and it seems to be getting worse everyday. I am starting to wonder if he dx me correctly.

 
Sponsors Lightbulb
   
Old 04-13-2012, 07:10 AM   #2
Veteran
(female)
 
Join Date: Jul 2003
Location: South Florida
Posts: 349
Laura B HB User
Re: dry eyes?

Start the Restasis drops, it will help. Why are you not taking them????

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!